# SDR SWI2025F00594

- Difficulty date: September 9, 2024
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 3-2 900 LH - LH SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK PN CC670-12459-3 AND CC670-12459-4 ARE DUE LIFE LIMIT. REMOVE AND DISCARD. REPLACE WITH SERVICEABLE PARTS IAW 27-530-816 (MRB 27-81-43-702), PART NUMBER:   - , SERIAL NUMBER: 15107, POSITION:  (C-CHECK RO 04/26/2025)REMOVED AND REPLACED WITH NEW 4EA SIDE ROLLER AT LH SLAT TRACK 3-2 REF CRJ900 AMM 27-81-44-400-803-A03 GAP AND OPS CHECK GOOD, COMPLIED WITH SKYWEST TASK CARD 27-530-816-A01
